MathSciNet Relay Station
MathSciNet bibliographic data
MR308848 (46 #7960) 47B99 (46E30)
Starr, Norton Majorizing operators between $L\sp{p}$ spaces and an operator extension of Lebesgue's dominated convergence theorem. Math. Scand. 28 (1971), 91–104.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement